Llyrica and eye problems...Question?

Discussion in 'Fibromyalgia Main Forum' started by IowaMorningGlory, Nov 27, 2006.

  1. IowaMorningGlory

    IowaMorningGlory New Member

    I posted on Lyrica and others that had luck using it. I am curious though about a couple people who mentioned eye problems.

    I have had my Lyrica increase from 150mg twice a day to 300mg twice every day.

    Here is the question. My eyes seem to have a problem focusing. It feels like I can't keep my eyes open, like they are tired. Very annoying, especially at the computer.

    Can others who have had a problem with their eyes tell me what kind of problems? I would greatly appreciate it.

    My dilemma is at 300mg the Lyrica works better on the pain. But if this is a side effect, it is a very annoying one and would need to reduce back down to 150mg and it is not as effective.

    So before I decide this I would love some input from others.

    Take care and kitten hugs,
    Blessed Be,
    Laurie
  2. PITATOO

    PITATOO Member

    I also had eye problems with it. More than just blurriness but it became painful and my eys would tear dramatically during the middle of the night. Then I would have an issue focusing during the day. Which is not good because I am a computer programmer. It really did not help me sleep or decrease in pain. It may resolve itself after time for you? I don't know but for me it was not even worth it because of not being of a benefit to begin with. Good luck - bobby
    [This Message was Edited on 11/28/2006]
  3. dragon06

    dragon06 New Member

    Hi there, I have been on Lyrica for just over 7 months now and I take 300mg a day. I too have had similar eye problems as a side effect and it is a known side effect for Lyrica.

    My eye problems cleared up some after a couple of months of taking it and only bother me occaisioanlly now, like when I am over tired or really straining on something. So it does seem to at least get somewhat better.

    My doctor also mentioned that going to an eye doctor may help as well as there may some kind of glasses that can correct this problem. I have not gone to the eye doctor yet cause we haven't decided if we are going to raise my dosage yet or not but once that is decided then I will see one.

    The eye problems that I experienced have improved enough that the benefit from the Lyrica outweighs the annoyance of my occaisional eye issue.